MathSciNet Relay Station
MathSciNet bibliographic data
MR1641625 (2000a:11084) 11G05 (14G25)
Baker, Matthew H. Kamienny's criterion and the method of Coleman and Chabauty. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2851–2856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement